Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Each homogeneous nondegenerate chainable continuum is a pseudo-arc.


Author: R. H. Bing
Journal: Proc. Amer. Math. Soc. 10 (1959), 345-346
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0105072-6
MathSciNet review: 0105072
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, A homogeneous indecomposable plane continuum, Duke Math. J. vol. 15 (1948) pp. 729-742. MR 0027144 (10:261a)
  • [2] -, Concerning hereditarily indecomposable continua, Pacific J. Math. vol. 1 (1951) pp. 43-51. MR 0043451 (13:265b)
  • [3] -, Snake-like continua, Duke Math. J. vol. 18 (1951) pp. 653-663. MR 0043450 (13:265a)
  • [4] R. H. Bing and F. B. Jones, Another homogeneous plane continuum, Trans. Amer. Math. Soc. vol. 90 (1959) pp. 171-192. MR 0100823 (20:7251)
  • [5] F. B. Jones, Certain homogeneous unicoherent indecomposable continua, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 855-859. MR 0045372 (13:573a)
  • [6] E. E. Moise, A note on the pseudo-arc, Trans. Amer. Math. Soc. vol. 64 (1949) pp. 57-58. MR 0033023 (11:382d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0105072-6
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society